# SDR DALA2025010900194

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0750005) CORROSION ON WEB LOCATED ON AFT CARGO FLOOR SUPPORT BETWEEN STA 857 TO 867, RBL 18 AND WL 164. REMOVED AND REPLACED WEB IAW B737-800 SRM 51-40- 02-0G, AND BOEING DWG 146A0081 REV: A.
